Well-Posedness for the Cauchy Problem for a System of Semirelativistic Equations

Kazumasa Fujiwara, Shuji Machihara, Tohru Ozawa

    Research output: Contribution to journalArticle

    2 Citations (Scopus)


    The local well-posedness for the Cauchy problem of a system of semirelativistic equations in one space dimension is shown in the Sobolev space H<sup>s</sup> of order s ≥ 0. We apply the standard contraction mapping theorem by using Bourgain type spaces X<sup>s,b</sup>. We also use an auxiliary space for the solution in L<sup>2</sup> = H<sup>0</sup>. We give the global well-posedness by this conservation law and the argument of the persistence of regularity.

    Original languageEnglish
    Pages (from-to)367-391
    Number of pages25
    JournalCommunications in Mathematical Physics
    Issue number1
    Publication statusPublished - 2015 Aug 1

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint Dive into the research topics of 'Well-Posedness for the Cauchy Problem for a System of Semirelativistic Equations'. Together they form a unique fingerprint.

  • Cite this